# SDR AALA202106019016

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 29,598 hours, 12,207 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Lt Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY LATCH IS DIFFICULT TO OPERATE. CLEANED AND LUBED LATCH OPERATIONS CHECK GOOD OK FOR SERVICE.
